Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

4 year old kid taking Augmentin dds syrup flexon for fever

my 4year son has a fever from 6 days and doctor says its throat infection i m giving him the Augmentin dds syrup flexon for fever but after 6 days fever is there what we do for my child to manage the fever. (now the fever is 99.4)
Asked On : Wed, 31 Aug 2011
Answers:  2 Views:  3058
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

welcome to healthcare magic forum
it is time to consult pediatrics and do blood test
it may be due to malaria ,tyhoid or other infection
antibiotic in child must be taken after dr advise
dnt waste time ,go to consult doctor

i hope i naswered your question
Answered: Wed, 31 Aug 2011
I find this answer helpful
Pediatrician, Neonatology Dr. Kathirvel Rajan's  Response
Probably the old infection was viral in nature, Now secondary bacterial infection would have occured. It may need change in antibiotic.
Infact Temp of
Anything above 100F will need medicines.
Answered: Thu, 1 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor